Previous |  Up |  Next

Article

References:
[1] G. Birkhoff: Lattice Theory. rev. ed., New York, 1948. MR 0029876 | Zbl 0033.10103
[2] E. Čech: Topologické prostory. NČSAV, Praha 1959. MR 0104205
[3] O. Frink: Ideals in partially ordered sets. Amer. Math. Monthly, 61 (1954), 223-234. DOI 10.2307/2306387 | MR 0061575 | Zbl 0055.25901
[4] L. Fuchsová: Generalization of ideal topology in chains. Archivum math. (Brno), T. 2 (1966), 177 - 181. MR 0212768
[5] J. Mayer, M. Novotný: On some topologies on products of ordered sets. Archivum mathematicum, Brno, T. 1 (1965), 251-257. MR 0195071
[6] G. N. Raney: Completely distributive complete lattices. Proc. Amer. Math. Soc. 3 (1952), 677-680. DOI 10.1090/S0002-9939-1952-0052392-3 | MR 0052392 | Zbl 0049.30304
Partner of
EuDML logo